# SDR TSAA0055238

- Difficulty date: December 8, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547501
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED LEFT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD CORROSION AT STABILIZER STATION 110.  REPAIRED BY BLENDOUT 10 TO 1 RATION SPANWISE COMPLETED 12/13/2000.  CLEANED AND TREATED REWORKED SURFACES, RECEIVED 8110-3, IAW ECO 2154R2.  (M)
